# SDR USAA2012081500001

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 57,325 hours, 8,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C  MID CABIN EXIT LIGHT COVER WILL NOT STAY ATTACHED.  MAINTENANCE REPLACED LIGHT COVER FOR MID CABIN EXIT LIGHT, CHECKS OK.
